# SDR AUS20010911

- Difficulty date: August 19, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 126344211
- Condition: Faulty
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 LT LEADING EDGE FLAP PNEUMATIC DRIVE UNIT FAULTY.
